# SDR SWIA2020091652541

- Difficulty date: July 25, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Elevator Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRAILING EDGE PANEL 334AB IS CRACKED.  C-CHECK RO 9/12/2020.  RECEIVED NEW ELEVATOR TRAILING EDGE PANEL NR 601R24029-5.  LOCATED, DRILLED MOUNTING HOLES, COMPLIED WITH CRJ-200 SRM PANEL READY FOR INSTALL.
